# SDR IPXA3180066

- Difficulty date: August 24, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 13,254 hours, 8,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A57960300007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, LARGE DENT ON LOWER SURFACE OF RT MID FLAP BETWEEN RIB 17A AND RIB 18 AND REAR SPAR AND T/E.  REPAIRED RT MID FLAP LOWER SURFACE BETWEEN RIB 17A AND RIB 18 AND REAR  SPAR AND T/E REF STASA EA 300-5753-01-A4869, REV IR AND EO A300-575 0-51968-A.
